# SDR GLBA96081

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDU - CREW REPORTED, THE RIGHT MAIN GEAR TOOK APPROX 25 SECONDS TO RETRACT WHEN SELECTED UP.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN GEAR ACTUATOR.  LEAK AND OPS CHECKS WERE GOOD.  (M)
